# SDR SIMA200204208

- Difficulty date: January 30, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S5367129037202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE PASSENGER DOOR SILL PLATE FORK AND AFT BRACKETS.  MAINTENANCE REMOVED AND REPLACED THE FORK (P/N S5367129034801) AND BRACKET IAW ATR SRM 51-25-04.  (M)
